# SDR AALA202203227994

- Difficulty date: March 11, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 55,981 hours, 35,528 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517621
- Part serial: A9070
- Condition: Defective
- Location: Zone 800 - Doors
- Part time: 51,358 hours, 21,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR SLIDE RETENTION CABLE BALL END NOT IN RETAINER.  REMOVED GIRT BAR FROM L2 SLIDE, REPLACED SLIDE AND RE-INSTALLED GIRT BAR ON NEW SERVICEABLE SLIDE PER AMM 25-62-44.
